# SDR HNAA2024100700936

- Difficulty date: October 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 46,789 hours, 42,285 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O LG GEAR AIR GND FAIL MSG ON EICAS, CREW WAS NOT RETRACTING GEAR.  RETURN TO FIELD AND EMERGENCY DECLARED FACT  06OCT24  13:02  ROA FOUND LG RT WOW PROX SWITCH MESSAGE ON CMC. T/S IAW FIM 32-63-00-810-803-A. R/R'D BOTH R/H MLG PROX SWITCHES
